# SDR UIEA2025041900550

- Difficulty date: April 19, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N761GT
- Make and model: Boeing 777F
- Aircraft serial: 69033
- Aircraft time: 245 hours, 52 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Missing
- Location: First Aid Kit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED FIRST AID KIT MISSING SEAL AND ITEMS.  REMOVED AND REPLACED FIRST AID KIT IAW AMM 25-64-50. NO FURTHER DEFECTS NOTED.
